# SDR AALA202211289264

- Difficulty date: November 26, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Airbus A321-231
- Aircraft serial: 6272
- Aircraft time: 25,890 hours, 7,954 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 114170009
- Part serial: CH1402416
- Condition: Defective
- Location: Mlg
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON APROACH AT 2500" CREW PUT GEAR HANDLE DOWN AND GOT LANDING GEAR NOT DOWN / LOCKED ECAM MESSAGE. CREW FOLLOWED ECAM PROCEDURE AND ACCOMPLISHED A MANUAL GEAR EXTENSION. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED SAFELY WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE  GEAR SELECTOR VALVE ASSEMBLY AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 32-31-31.
